# SDR DHL2001705538

- Difficulty date: May 7, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- LT WING IB L/E EDGE O/B SIDE UPPER SURFACE HAS 2 INCH CRACK. REMOVED DAMAGE AREA AND INSTALLED REPAIR PER B-727 SRM 57-30-4 FIG.6
